# SDR CALA0800366

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 29,135 hours, 15,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Part number: 65C16126
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR AFT GIRT BAR ATTACH MOUNT FOUND CORRODED AT CABIN FLOOR.  REMOVED DAMAGED GIRT BAR ATTACH MOUNT IAW B737 SRM 51-40-02.  LOCATED AND DRILLED SERVICEABLE MOUNT FITTING IAW B737 SRM 51-40-02.  INSTALLED L-1 GIRT BAR AFT FITTING IAW B737 SRM 51-40-02.
